Alert archive / Oregon / Small Craft Advisories in 2012
Small Craft Advisory 1, NWS Medford, OR
NWS Medford, OR issued this small craft advisory at Oct 11, 2012, 3:37 PM PDT. It took effect at Oct 12, 2012, 11:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 11, 2012, 3:37 PM PDT (22:37 UTC)
- In effect from
- Oct 12, 2012, 11:00 AM PDT
- Expired
- Oct 12, 2012, 12:24 AM PDT
- In force
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
777 WHUS76 KMFR 112237 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 337 PM PDT THU OCT 11 2012 PZZ370-121145- /O.NEW.KMFR.SC.Y.0001.121012T1800Z-121014T0600Z/ /O.NEW.KMFR.SI.Y.0094.121012T1800Z-121014T0600Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 337 PM PDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY. * WINDS: SOUTH WINDS BETWEEN 23 TO 26 KNOTS WITH GUSTS APPROACHING 35 KNOTS. * SEAS: STEEP, WIND-WAVE DOMINATED SEAS COUPLED WITH AN INCREASING WESTERLY SWELL WILL MAKE FOR COMBINED SEAS OF 9 TO 10 FEET. SEAS WILL INCREASE FROM FRIDAY MORNING INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. SMALL CRAFT ADVISORY MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ PZZ376-121145- /O.NEW.KMFR.SC.Y.0001.121012T1800Z-121013T1800Z/ /O.NEW.KMFR.SI.Y.0094.121012T1800Z-121013T1800Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 337 PM PDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 11 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 11 AM FRIDAY TO 11 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 11 AM FRIDAY TO 11 AM PDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 AM FRIDAY TO 11 AM PDT SATURDAY. * WINDS: SOUTH WINDS BETWEEN 23 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS. * SEAS: STEEP, WIND-WAVE DOMINATED SEAS COUPLED WITH AN INCREASING WESTERLY SWELL WILL MAKE FOR COMBINED SEAS OF 9 FEET. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE NORTH OF BROOKINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. SMALL CRAFT ADVISORY MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ PZZ356-121145- /O.NEW.KMFR.SC.Y.0001.121012T2100Z-121013T1800Z/ /O.NEW.KMFR.SI.Y.0094.121012T2100Z-121013T1800Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 337 PM PDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT SATURDAY. * WINDS: SOUTH WINDS BETWEEN 23 TO 26 KNOTS WITH GUSTS OVER 30 KNOTS. * SEAS: STEEP, WIND-WAVE DOMINATED SEAS COUPLED WITH AN INCREASING WESTERLY SWELL WILL MAKE FOR COMBINED SEAS OF 9 FEET. SEAS WILL INCREASE FROM FRIDAY MORNING INTO SATURDAY MORNING. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE CONFINED TO A SMALL AREA NORTH OF GOLD BEACH AND BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. SMALL CRAFT ADVISORY MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ PZZ350-121145- /O.NEW.KMFR.SC.Y.0001.121012T2100Z-121014T0000Z/ /O.NEW.KMFR.SI.Y.0094.121012T2100Z-121014T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 337 PM PDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 5 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 2 PM FRIDAY TO 5 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 2 PM FRIDAY TO 5 PM PDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 2 PM FRIDAY TO 5 PM PDT SATURDAY. * WINDS: SOUTH WINDS BETWEEN 23 TO 25 KNOTS WITH GUSTS NEAR 30 KNOTS. * SEAS: STEEP, WIND-WAVE DOMINATED SEAS COUPLED WITH AN INCREASING WESTERLY SWELL WILL MAKE FOR COMBINED SEAS OF 9 FEET. SEAS WILL INCREASE FROM FRIDAY MORNING INTO SATURDAY MORNING. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. SMALL CRAFT ADVISORY MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ MSO HTTP://WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
875 WHUS76 KMFR 120701 AAA MWWMFR URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MEDFORD OR 1201 AM PDT FRI OCT 12 2012 PZZ370-121200- /O.CON.KMFR.SC.Y.0001.121012T1800Z-121014T0600Z/ /O.CON.KMFR.SI.Y.0094.121012T1800Z-121014T0600Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 1201 AM PDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY. * WINDS: SOUTH WINDS BETWEEN 23 TO 26 KNOTS WITH GUSTS APPROACHING 35 KNOTS. * SEAS: STEEP... WIND-WAVE DOMINATED SEAS COUPLED WITH AN INCREASING WESTERLY SWELL WILL MAKE FOR COMBINED SEAS OF 9 TO 10 FEET. SEAS WILL INCREASE FROM FRIDAY MORNING INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. SMALL CRAFT ADVISORY MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ PZZ376-121200- /O.CON.KMFR.SC.Y.0001.121012T1800Z-121013T1800Z/ /O.CON.KMFR.SI.Y.0094.121012T1800Z-121013T1800Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 1201 AM PDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO 11 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 AM FRIDAY TO 11 AM PDT SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 AM FRIDAY TO 11 AM PDT SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO 11 AM PDT SATURDAY. * WINDS: SOUTH WINDS BETWEEN 23 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS. * SEAS: STEEP... WIND-WAVE DOMINATED SEAS COUPLED WITH AN INCREASING WESTERLY SWELL WILL MAKE FOR COMBINED SEAS OF 9 FEET. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE NORTH OF BROOKINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. SMALL CRAFT ADVISORY MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ PZZ356-121200- /O.CON.KMFR.SC.Y.0001.121012T2100Z-121013T1800Z/ /O.CON.KMFR.SI.Y.0094.121012T2100Z-121013T1800Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 1201 AM PDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT SATURDAY. * WINDS: SOUTH WINDS BETWEEN 23 TO 26 KNOTS WITH GUSTS OVER 30 KNOTS. * SEAS: STEEP... WIND-WAVE DOMINATED SEAS COUPLED WITH AN INCREASING WESTERLY SWELL WILL MAKE FOR COMBINED SEAS OF 9 FEET. SEAS WILL INCREASE FROM FRIDAY MORNING INTO SATURDAY MORNING. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE CONFINED TO A SMALL AREA NORTH OF GOLD BEACH AND BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. SMALL CRAFT ADVISORY MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ PZZ350-121200- /O.CON.KMFR.SC.Y.0001.121012T2100Z-121014T0000Z/ /O.CON.KMFR.SI.Y.0094.121012T2100Z-121014T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 1201 AM PDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM FRIDAY TO 5 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM FRIDAY TO 5 PM PDT SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM FRIDAY TO 5 PM PDT SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM FRIDAY TO 5 PM PDT SATURDAY. * WINDS: SOUTH WINDS BETWEEN 23 TO 25 KNOTS WITH GUSTS NEAR 30 KNOTS. * SEAS: STEEP... WIND-WAVE DOMINATED SEAS COUPLED WITH AN INCREASING WESTERLY SWELL WILL MAKE FOR COMBINED SEAS OF 9 FEET. SEAS WILL INCREASE FROM FRIDAY MORNING INTO SATURDAY MORNING. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. SMALL CRAFT ADVISORY MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
403 WHUS76 KMFR 120724 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1224 AM PDT FRI OCT 12 2012 PZZ370-122030- /O.CAN.KMFR.SC.Y.0001.121012T1800Z-121014T0600Z/ /O.NEW.KMFR.SW.Y.0098.121012T1800Z-121014T0600Z/ /O.CON.KMFR.SI.Y.0094.121012T1800Z-121014T0600Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 1224 AM PDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT SATURDAY. * WINDS: SOUTH WINDS BETWEEN 23 TO 26 KNOTS WITH GUSTS APPROACHING 35 KNOTS. * SEAS: STEEP...WIND-WAVE DOMINATED SEAS COUPLED WITH AN INCREASING WESTERLY SWELL WILL MAKE FOR COMBINED SEAS OF 9 TO 10 FEET. SEAS WILL INCREASE THROUGH SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ376-122030- /O.CAN.KMFR.SC.Y.0001.121012T1800Z-121013T1800Z/ /O.NEW.KMFR.SW.Y.0098.121012T1800Z-121013T1800Z/ /O.CON.KMFR.SI.Y.0094.121012T1800Z-121013T1800Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 1224 AM PDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 AM THIS MORNING TO 11 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 AM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 AM PDT SATURDAY. * WINDS: SOUTH WINDS BETWEEN 23 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS. * SEAS: STEEP...WIND-WAVE DOMINATED SEAS COUPLED WITH AN INCREASING WESTERLY SWELL WILL MAKE FOR COMBINED SEAS OF 9 FEET. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE NORTH OF BROOKINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-122030- /O.CAN.KMFR.SC.Y.0001.121012T2100Z-121013T1800Z/ /O.NEW.KMFR.SW.Y.0098.121012T2100Z-121013T1800Z/ /O.CON.KMFR.SI.Y.0094.121012T2100Z-121013T1800Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 1224 AM PDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT SATURDAY. * WINDS: SOUTH WINDS BETWEEN 23 TO 26 KNOTS WITH GUSTS OVER 30 KNOTS. * SEAS: STEEP...WIND-WAVE DOMINATED SEAS COUPLED WITH AN INCREASING WESTERLY SWELL WILL MAKE FOR COMBINED SEAS OF 9 FEET. SEAS WILL INCREASE FROM FRIDAY MORNING INTO SATURDAY MORNING. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE CONFINED TO A SMALL AREA NORTH OF GOLD BEACH AND BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-122030- /O.CAN.KMFR.SC.Y.0001.121012T2100Z-121014T0000Z/ /O.NEW.KMFR.SW.Y.0098.121012T2100Z-121014T0000Z/ /O.CON.KMFR.SI.Y.0094.121012T2100Z-121014T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 1224 AM PDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM PDT SATURDAY. * WINDS: SOUTH WINDS BETWEEN 23 TO 25 KNOTS WITH GUSTS NEAR 30 KNOTS. * SEAS: STEEP...WIND-WAVE DOMINATED SEAS COUPLED WITH AN INCREASING WESTERLY SWELL WILL MAKE FOR COMBINED SEAS OF 9 FEET. SEAS WILL INCREASE FROM FRIDAY MORNING INTO SATURDAY MORNING. * AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 2:53 PM PDT, 44 minutes earlier.
Area forecast discussion, Oct 11, 2:53 PM PDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
253 PM PDT THU OCT 11 2012
.DISCUSSION...AN UPPER TROUGH AND ASSOCIATED COLD FRONT OUT
BETWEEN 135W AND 140W CONTINUES TO PROGRESS STEADILY EASTWARD.
THE UPPER TROUGH THAT HAS BEEN OFF OUR COAST FOR QUITE SOME TIME
IS FINALLY MOVING INLAND OVER CALIFORNIA THIS AFTERNOON IN
RESPONSE TO THE APPROACHING SYSTEM. WATER VAPOR IMAGERY SHOWS A
PRETTY GOOD VORTICITY COUPLET MOVING THROUGH THE BASE OF THE
TROUGH NEAR 35N/140W. THIS WHOLE SYSTEM IS FORECAST TO GRADUALLY
WEAKEN AS IT MOVES ASHORE OVER THE NEXT 24 HOURS, BUT IT WILL
BRING THE FIRST APPRECIABLE CHANCE OF RAIN IN A LONG TIME TO THE
AREA.
IN THE MEANTIME, THE LAST REALLY WARM DAY IN A LONG STRING IS IN
PROGRESS TODAY. WE WILL TOP OUT IN THE UPPER 70S TO LOWER 80S FOR
MOST LOCATIONS ON THE WEST SIDE WITH MAINLY 70S ON THE EAST SIDE.
WE WILL SEE CLOUDS INCREASE ON THE WEST SIDE TONIGHT AND THEN RAIN
ARRIVES AT THE NORTH COAST IN THE MORNING. IT WILL PROBABLY TAKE
UNTIL AFTERNOON FOR ANY RAIN TO MAKE IT TO THE SOUTH COAST AND INTO
THE CASCADES. CAN'T RULE OUT SOME LIGHT RAIN IN THE ROGUE VALLEY AND
ACROSS THE EAST SIDE AS THE FRONT MOVES INLAND LATER TOMORROW AND
TOMORROW NIGHT, BUT THESE AREAS ARE A LONG SHOT. GIVEN GOOD MODEL
CONSISTENCY, I DID RAISE POPS OVER MUCH OF THE WEST SIDE FOR LATE
TOMORROW THROUGH TOMORROW NIGHT. AS A RESULT OF INCREASING CLOUDS,
LOW TEMPERATURES SHOULD BE A LITTLE MILDER TONIGHT THAN RECENT
NIGHTS. HIGH TEMPERATURES FOR TOMORROW WERE A BIT TRICKY AS THEY
DEPEND ON THE TIMING OF THE FRONT AND HOW MUCH PREFRONTAL CLOUD
THERE IS. IT WILL DEFINITELY BE COOLER ON THE WEST SIDE AND PROBABLY
COOLER EAST OF THE CASCADES AS WELL. BUT THE CONFIDENCE IN THE
TEMPERATURE FORECAST IS LOWER ON THE EAST SIDE.
THE FRONT WILL WASH OUT AND MOVE EAST DURING THE DAY SATURDAY. THIS
WILL LEAVE US IN ZONAL FLOW WITH CONTINUED COOL WEATHER LATER
SATURDAY THROUGH MUCH OF SUNDAY. THIS MEANS SEASONABLE TEMPERATURES
THROUGH THE WEEKEND WITH SHOWER CHANCES CONFINED MAINLY TO THE NORTH
COAST AND UMPQUA, AND EVEN THOSE ARE FAIRLY LOW.
A MORE SIGNIFICANT SYSTEM IS CURRENTLY MOVING THROUGH THE ALEUTIANS
WHICH WILL BRING A GREATER CHANCE FOR WIDESPREAD RAINFALL TO THE
WEST SIDE SUNDAY NIGHT INTO MONDAY. THERE CONTINUE TO BE DIFFERENCES
IN THE MODELS AS TO THE STRENGTH OF THE SYSTEM WITH THE GFS A FAIRLY
STRONG OUTLIER, EVEN COMPARED TO THE MAJORITY OF ITS OWN ENSEMBLE
MEMBERS. NEVERTHELESS, CONSENSUS CONTINUES TO SHOW RAIN FOR ALL OF
THE WEST SIDE (INCLUDING THE ROGUE VALLEY), THE CASCADES, AND AT
LEAST NORTHWEST CALIFORNIA AT SOME POINT BETWEEN SUNDAY NIGHT AND
MONDAY. THUS I HAVE INCREASED POPS FOR THESE AREAS AS WELL. IN
ADDITION TO THE RAIN, IT WILL BE BREEZY ALONG THE COAST, IN THE
MOUNTAINS, AND ACROSS THE EAST SIDE. WILL BE ISSUING A SPECIAL
WEATHER STATEMENT TO DRAW ATTENTION TO THESE CHANGES.
AFTER THIS STORM PASSES THROUGH ON TUESDAY, WE WILL START BUILDING A
RIDGE AGAIN THAT WILL LIKELY DRY US OUT AND WARM THINGS UP AGAIN
THROUGH THE REMAINDER OF THE WEEK. THERE ARE SOME MODEL DIFFERENCES,
SO I HAVEN'T MADE MANY CHANGES TO THE EXTENDED. -WRIGHT
&&
.AVIATION...IFR CIGS WITH AREAS OF IFR VSBYS ALONG THE COAST WILL
SPREAD BACK INTO THE COASTAL VALLEYS AND UMPQUA BASIN TONIGHT.
THE LOWER CIGS WILL LIFT TO MVFR CIGS FRIDAY AS A FRONT APPROACHES
THE AREA...AND PRECIPITATION WILL DEVELOP ALONG THE COAST FRIDAY
MORNING. VFR CONDITIONS WILL PREVAIL OVER THE REMAINDER OF THE
FORECAST AREA THROUGH FRIDAY.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM FRIDAY TO 11 AM PDT
SATURDAY FOR PZZ356.
SMALL CRAFT ADVISORY FROM 2 PM FRIDAY TO 11 AM PDT SATURDAY FOR
PZZ356.
SMALL CRAFT ADVISORY FOR WINDS FROM 11 AM FRIDAY TO 11 PM PDT
SATURDAY FOR PZZ370.
SMALL CRAFT ADVISORY FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY FOR
PZZ370.
SMALL CRAFT ADVISORY FOR WINDS FROM 11 AM FRIDAY TO 11 AM PDT
SATURDAY FOR PZZ376.
SMALL CRAFT ADVISORY FROM 11 AM FRIDAY TO 11 AM PDT SATURDAY FOR
PZZ376.
SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM FRIDAY TO 5 PM PDT
SATURDAY FOR PZZ350.
SMALL CRAFT ADVISORY FROM 2 PM FRIDAY TO 5 PM PDT SATURDAY FOR
PZZ350.In the hours before
Special weather statement, Oct 11, 2:43 PM PDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 243 PM PDT THU OCT 11 2012 CAZ080>085-ORZ021>031-121115- WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA... WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD...TENNANT...TULELAKE... DORRIS...ALTURAS...COOS BAY...NORTH BEND...REEDSPORT...BANDON... PORT ORFORD...COQUILLE...BROOKINGS...HARBOR...GOLD BEACH... DRAIN...ELKTON...ROSEBURG...SUTHERLIN...GREEN...MYRTLE CREEK... CANYONVILLE...GLENDALE...GRANTS PASS...CAVE JUNCTION... STEAMBOAT...TOKETEE FALLS...MEDFORD...ASHLAND...CRATER LAKE... CRESCENT LAKE...DIAMOND LAKE...UNION CREEK...HOWARD PRAIRIE... SISKIYOU SUMMIT...ALTAMONT...KLAMATH FALLS...BEATTY...BLY... CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW 243 PM PDT THU OCT 11 2012 ...FIRST FALL STORM TO BRING COOLER...WETTER AND WINDIER WEATHER TO SOUTHWEST OREGON AND NORTHERN CALIFORNIA SUNDAY INTO MONDAY... A COLD FRONT WILL MOVE ONSHORE DURING THE DAY FRIDAY AND THEN INLAND FRIDAY NIGHT INTO SATURDAY. THIS FRONT WILL BRING COOLER WEATHER TO ALL OF OREGON AND NORTHERN CALIFORNIA FOR THE WEEKEND. RAINFALL WITH THIS FIRST FRONT WILL BE FAIRLY LIGHT AND MOSTLY CONFINED TO COASTAL SECTIONS OF OREGON AND NORTHERN CALIFORNIA. A STRONGER FRONT WILL ARRIVE LATE SUNDAY AND MOVE THROUGH THE AREA SUNDAY NIGHT AND MONDAY. THIS SYSTEM IS LIKELY TO BRING THE FIRST WIDESPREAD RAIN TO THE WEST SIDE OF OREGON AND NORTHWEST CALIFORNIA. IT IS ALSO LIKELY TO END A LONG STRING OF RAIN FREE DAYS IN MEDFORD. THE LAST MEASURABLE RAIN IN MEDFORD FELL ON JULY 20TH...OR 83 DAYS AGO. SOME RAIN MAY ALSO FALL EAST OF THE CASCADES...BUT WILL BE MUCH MORE SPOTTY. HOWEVER...BREEZY SOUTHWEST WINDS ARE EXPECTED ON THE EAST SIDE AHEAD OF THE FRONT SUNDAY NIGHT AND MONDAY MORNING WITH EVEN WINDIER CONDITIONS POSSIBLE BEHIND THE FRONT MONDAY AFTERNOON. THESE WINDS COULD POSE A FIRE WEATHER CONCERN WHERE RAIN DOES NOT FALL. SNOW LEVELS WILL REMAIN WELL ABOVE PASS LEVELS...SO SNOW IS NOT EXPECTED TO BE A CONCERN. HUNTERS...HIKERS AND OTHER OUTDOOR ENTHUSIASTS SHOULD BE PREPARED FOR A CHANGE TO COOL AND WET WEATHER TOMORROW AND AGAIN SUNDAY INTO MONDAY. WET...COOL...AND WINDY CONDITIONS CAN INCREASE THE RISK OF HYPOTHERMIA FOR THOSE NOT PROPERLY OUTFITTED. TRAVELERS SHOULD BE PREPARED FOR WET ROADWAYS. ROADS CAN BE EXTRA SLICK DURING THE FIRST RAIN AFTER A LONG DRY PERIOD...DUE TO THE ACCUMULATION OF CONTAMINANTS ON ROAD SURFACES. WRIGHT
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 3:37 PM PDT | Small Craft Advisory for Winds | MFR | 40 hr |
Nearby
Small Craft Advisories in Oregon, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.